| Model Number |
E163 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) and the non-boston scientific right ventricular (rv) lead exhibited a low out of range shock impedance around 10 ohms during a device replacement procedure.Prior to the procedure, the shock impedance measurements were in range.Technical services (ts) suspected due to the age of the lead; it was possible the insulation was breaking down.Ts discussed if insulation was not intact, the device could have issues converting arrythmias.Ts recommended performing a lead revision.This icd was explanted and replaced due to normal battery depletion.The non-boston scientific lead remains in service.It was reported there was a delay in procedure.No adverse patient effects were reported.